Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Blaschke products diverging everywhere on the boundary of the unit disc

Author: C. N. Linden
Journal: Proc. Amer. Math. Soc. 55 (1976), 62-64
MathSciNet review: 0393494
Full-text PDF

Abstract | References | Additional Information

Abstract: If the moduli of the zeros of a Blaschke product increase sufficiently slowly the arguments of the zeros may be so chosen that the product diverges everywhere on $ \{ z:\vert z\vert = 1\} $.

References [Enhancements On Off] (What's this?)

  • [1] Otto Frostman, Sur les produits de Blaschke, Kungl. Fysiografiska Sällskapets i Lund Förhandlingar [Proc. Roy. Physiog. Soc. Lund] 12 (1942), no. 15, 169–182 (French). MR 0012127

Additional Information

Keywords: Blaschke product, divergence
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society